# SDR DALA2023061904969

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=200 X=10 AT PAX CABIN W1. SUMMARY OF NRC 00275: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=200 X=10 WAS REPLACED PER B717 SRM 51-41-05-0G. (LP #2821504)
